Translator Disclaimer
November 2010 Caloric morphisms for rotation invariant metrics
Masaharu Nishio, Katsunori Shimomura
Hiroshima Math. J. 40(3): 315-331 (November 2010). DOI: 10.32917/hmj/1291818847

Abstract

We determine all the caloric morphisms for rotation invariant (spherically symmetric) metrics, in the case where the space dimension is greater than two. We also treat the caloric morphisms on two dimensional spheres and hyperbolae.

Citation

Download Citation

Masaharu Nishio. Katsunori Shimomura. "Caloric morphisms for rotation invariant metrics." Hiroshima Math. J. 40 (3) 315 - 331, November 2010. https://doi.org/10.32917/hmj/1291818847

Information

Published: November 2010
First available in Project Euclid: 8 December 2010

zbMATH: 1219.35120
MathSciNet: MR2766663
Digital Object Identifier: 10.32917/hmj/1291818847

Subjects:
Primary: 35K99
Secondary: 31B99, 35A30

Rights: Copyright © 2010 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.40 • No. 3 • November 2010
Back to Top